# SDR 2007UALA00431

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 69,864 hours, 8,671 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P5 EMERGENCY STANDBY LIGHTING FAILS TO ILLUM MODULES BACKLIGHTING.  REPLACED DIMMING MODULE FUSE, CHKS OK
